标题:Peng\'s maximum principle for a stochastic control problem driven by a fractional and a standard Brownian motion
作者:BUCKDAHN Rainer;JING Shuai;
作者机构:[Buckdahn, R] Département de Mathématiques, Université de Bretagne Occidentale, Brest, 29285, France, School of Mathematics, Shandong University, Jina 更多
通讯作者:Jing, S
通讯作者地址:[Jing, S]Cent Univ Finance & Econ, Sch Management Sci & Engn, Beijing 100081, Peoples R China.
来源:Science China(Mathematics)
出版年:2014
卷:57
期:10
页码:2025-2042
DOI:10.1007/s11425-014-4826-y
关键词:fractional Brownian motion;stochastic control system;backward stochastic differential equation;variational inequality;maximum principle;Girsanov transformation;Galtchouk-Kunita-Watanabe decomposition
摘要:We study a stochastic control system involving both a standard and a fractional Brownian motion with Hurst parameter less than 1/2.We apply an anticipative Girsanov transformation to transform the system into another one,driven only by the standard Brownian motion with coefficients depending on both...
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84906078859&doi=10.1007%2fs11425-014-4826-y&partnerID=40&md5=883f2903b272e76e30235ed2203fe8df
TOP